# SDR SIMA20120716002

- Difficulty date: July 16, 2012
- Submitted: July 16, 2012
- Operation: Air carrier
- Aircraft: N711PH
- Make and model: Emb EMB-135LR
- Aircraft serial: 145235
- Aircraft time: 27,083 hours, 23,565 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION, FOUND THE MAIN CABIN DOOR DIFFICULT TO OPEN FROM INSIDE AT LGA ARRIVAL.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  LUBRICATED ROLLERS ON MAIN CABIN DOOR IAW AE CRJ STANDARD MAINTENANCE PRACTICES.  THE AIRCRAFT WAS RETURNED TO SERVICE.
